Took plan b on the 7th and then had heavy bleeding that mates for 4 days on the 11th. Then I got my period ontime on the 31st and I'm worries that I might be pregnant .. Is their a possibility ? :(
The bleeding you get shortly after taking Plan b is NOT a period. It is a side effect of Plan b and doesnt mean that Plan b worked but since you had a second bleeding that WAS a period, you are not likely to be pregnant. Chances are greater for not getting pregnant in a sexual encounter than it is for getting pregnant. That is not to say that you cant get pregnant and that you should protect yourself in any case, just that most sexual encounters dont lead to pregnancy. The reason to protect yourself is that it is very difficult to determine when you are fertile. A woman is fertile only 3-4 days each month and it is very hard to determine when this time is. Bleeding is not a sign of pregnancy so since you had a second bleeding after taking Plan b, I would say you are safe this time.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2013 • 1 answer
Posted 21 Oct 2014 • 1 answer
Posted 19 Nov 2014 • 1 answer
Posted 31 May 2015 • 1 answer
Posted 14 Jul 2016 • 0 answers